Doctor insights on:
Can Blood Pressure Medicine Make You Lose Weight
I have been losing weight and I think my blood pressure medicine (Lisinopril 20 mg) is too much. I am very tired and a bit lightheaded at times.?
Many people resolve to lose weight in the New Year for different reasons. For those who are overweight or obese, there are many health benefits to losing weight. It can help decrease your chances of developing diseases including diabetes, heart disease, high blood pressure, osteoarthritis, and even certain types of cancer. Low-calorie diets combined with increased physical activity are thought to be most effective long term. The healthiest weight loss regimen, therefore, is one that consists of making lifestyle changes that incorporate a balanced diet ...Read more
Generics: Talk to your doctor about generics. There are many available for $4 a month or less.
Possibly...: If the blood pressure medicine is at too high a dose or if the person is very sensitive to the medicine, then the blood pressure could drop too low and symptoms could result-like dizziness, passing out, etc. To avoid this, medication is started at a low dose and titrated up slowly. Taking your blood pressure at home is helpful during this process so that you can alert your doctor to low readings.
Stopping BP meds: The only sure thing is that stopping your BP meds will cause you to be hypertensive in a matter of days or weeks. If you are on clonidine, you may have a rebound hypertensive effect of stopping it. If you have some adverse reaction (s) to your BP meds, tell your doctor about it and see if they can switched to get rid of it. Taking BP meds can save your life, speak to your doctor before you stop.See 1 more doctor answer
There are many: It depends on the drug used to treat it.
Many possibilities: There are multiple classes of blood pressure medications with varying side effect profiles. You should talk to your doctor about your specific needs an concerns.
Blood pressure med: In general, yes, you can take your BP medication at slightly less than 24 hour intervals. Be careful not to take your doses much closer than 20 hours though.
Yes: Wheybolic is the protein you find in cheese - it won't affect your BP to any measurable degree.
Maybe (not). . .: Forever (and rest of your life) is a very long time/commitment. The question is best addressed by & with your family doc. For instance, how high was/is your blood pressure (BP)? Any other complicating conditions? Can you lower your BP w/lifestyle modifications? Quit smoking! Exercise regularly! Eat healthy! Lose belly fat! Do all that to at least lower dose of meds, maybe drop 1 or more from regim
BP meds side effects: To get a meaningful answer, please tell us what blood pressure medication you are taking. Your question cannot be answered properly with the information ou provided.
Would taking any blood pressure medicine when you run out work til you get more of your own work?
BP med substitute: I would ask your doctor about it. They may be a reason that you are on one type of BP medication. I would speak to your physician to see if the want to substitute for your regular one is one your physician would approve you to take. All BP medication lower BP and they do so by different means. Speak to your doctor for advice and try not to run out of your medication in the future.See 1 more doctor answer
I'm on blood pressure medicine and I take it twice a day. I watch what I eat but my blood pressure is still up. What is the problem?
What is a normal blood pressure for a 41 year old woman. I am taking blood pressure medicine. What is the most elevated which would be safe?
Can I take semenax if im taking blood pressure medicine. My blood pressure is 140/90 and its only a 5mg pill for my blood pressure?
Don't take semenax!: I am admittedly very highly suspect of non-fda approved "supplements" like semenax. This is an over the counter supplement which purportedly increases semen volume. A review of the website shows they won't list their active ingredients. Such products are likely to be overpriced vitamins, scams or fraud and could be dangerous. If you are having problems with sex, I encourage you to see your doc!See 1 more doctor answer
Not a problem: I obviously don't know what your high blood pressure medicine is but detromethorphan, the active ingredient, really doesn't interact with HTN meds. The labeling may warn you to check with your doctor (who could disagree?) but you're in no danger.
Depends. . .: Most blood pressure (BP) medications haven't been tested per se in the elderly, much less the old old, say greater than 80-85yo. With that said, high BP increases risk for stroke, heart failure & even kidney failure. On the other hand, new research warns of an increase fall risk in elderly treated w/any BP lowering drug. So the best drug for any given individual depends upon discussion w/familydoc
Symptom: Not enough information to know if the medication is related to your feeling wierd.
Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more
- Talk to a doctor online
- Acne medicine that makes you lose weight
- Can you take meloxicam with blood pressure medicine?
- Can you take with blood pressure medicine?
- Can low blood pressure make you tired?
- How to lose weight when you are taking medicines that make you gain?
- What can you eat that makes you lose weight?
- Can cranberry juice make you lose weight?
- Can fresh grapefruits make you lose weight?
- Can thyroid medicine make you gain weight?